MAUDE Adverse Event Report: PARAGON 28 TTC NAIL 10X175MM LEFT STRL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

PARAGON 28 TTC NAIL 10X175MM LEFT STRL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number P31-600-175L-S
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet, and the investigation is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the sterile barrier for a nail was found compromised upon opening, the device was considered non-sterile, and a different size was used, resulting in a case delay.After removal of the outer plastic wrap and during opening of the box, the sterile wrap was noted to be already broken.The non-sterile nail was not used, and the surgical team proceeded with a different size implant, which extended the procedure time.Attempts have been made and no further information has been provided.

Brand Name
TTC NAIL 10X175MM LEFT STRL
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25410643
Report Number3008650117-2026-00267
Device Sequence Number10445263
Product Code HSB
UDI-Device Identifier00889795118141
UDI-Public(01)00889795118141(17)270329(10)5007843
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP31-600-175L-S
Device Lot Number5007843
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale